# SDR REXA2012081901273

- Difficulty date: August 19, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N8554A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7554
- Aircraft time: 24,584 hours, 21,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT FLOOD LIGHT INOPERATIVE AT SEAT 2C.  REPLACED BULB IAW AMM 33-51-16.  OPS CHECKS GOOD AT THIS TIME.
